RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 12, Pages 2167–2193 (Mi zvmmf732)  

This article is cited in 2 scientific papers (total in 2 papers)

Universal elliptic method for adaptive grid generation

V. D. Liseikin

Institute of Computing Technologies, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (3215 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:12, 2062–2086

Bibliographic databases:

Document Type: Article
UDC: 519.63
MSC: Primary 65N50; Secondary 65M50
Received: 20.02.2004

Citation: V. D. Liseikin, “Universal elliptic method for adaptive grid generation”, Zh. Vychisl. Mat. Mat. Fiz., 44:12 (2004), 2167–2193; Comput. Math. Math. Phys., 44:12 (2004), 2062–2086

Citation in format AMSBIB
\Bibitem{Lis04}
\by V.~D.~Liseikin
\paper Universal elliptic method for adaptive grid generation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 12
\pages 2167--2193
\mathnet{http://mi.mathnet.ru/zvmmf732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124964}
\zmath{https://zbmath.org/?q=an:1076.65083}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 12
\pages 2062--2086


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf732
  • http://mi.mathnet.ru/eng/zvmmf/v44/i12/p2167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Breslavskiy, V. I. Mazhukin, “Dynamically adapted grids for interacting discontinuous solutions”, Comput. Math. Math. Phys., 47:4 (2007), 687–706  mathnet  crossref  mathscinet  zmath  elib  elib
    2. I. A. Vaseva, A. V. Kofanov, V. D. Liseǐkin, Yu. V. Likhanova, A. M. Kharitonchik, “A technique for constructing spatial adaptive grids”, Comput. Math. Math. Phys., 50:1 (2010), 93–111  mathnet  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:91
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019